Reducibility of Symmetric Polynomials

Tom 53 / 2005

A. Schinzel Bulletin Polish Acad. Sci. Math. 53 (2005), 251-258 MSC: Primary 12E05. DOI: 10.4064/ba53-3-2

Streszczenie

A necessary and sufficient condition is given for reducibility of a symmetric polynomial whose number of variables is large in comparison to degree.

Autorzy

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek